NoFap/Abstaining from masturbation almost made me faint Watch

Anonymous #1
#1
Report Thread starter 2 years ago
#1
Earlier this year I decided that I would give up masturbation because I had always had problems maintaining an erection during previous sexual encounters. I think this was due to a combination of performance anxiety but also from being desensitised as a result of excessive masturbation. I also had trouble reaching orgasm through intercourse, which I also put down to excessive masturbation. I figured there must be a problem, because I could not even maintain an erection if I tried to masturbate standing up.

So, I did not masturbate for around 4 months, and I decided that it might be time to test the waters, and see if I could masturbate standing up and how long it would take me to reach orgasm. Unsurprisingly, I could, and I reached orgasm very quickly (in about 30 seconds). However, when I started to have an orgasm, I felt extremely dizzy and nauseous. I felt all the blood leaving my head and going straight to my groin, and I momentarily lost my balance. I spent the next half an hour splashing my face with cold water. I'd never felt so sick as a result of masturbating before. Is this a normal response to not masturbating at all for 4 months?

I didn't want this to become a problem during intercourse, so I decided to do it a few more times before I stopped getting this nauseous feeling, which took a couple of weeks. Unfortunately, it's been a while since I've done NoFap and now I'm desensitised again. I'm thinking of making it a New Years Resolution to stop doing it quite so much, but I was thinking of instead simply only doing it once every couple of days, so that I could prevent the nausea returning post-orgasm.

As an aside, I'm not sure why, but a couple of months into my "NoFap" experience, I started getting a tingly sensation in my prostate. I had an overwhelming desire for that part of my body to be massaged, but I'd never had such a "tingling" before. I still experience this. Is this normal, or could it be a symptom of something more serious?
0
reply
em211997
Badges: 18
Rep:
?
#2
Report 2 years ago
#2
Have you googled your symptoms?
0
reply
Anonymous #1
#3
Report Thread starter 2 years ago
#3
(Original post by em211997)
Have you googled your symptoms?
Yes, but I haven't found much useful information. There are other people who report similar feelings of nausea after not having sex for a long period of time, but none from anyone who has specifically had it after trying NoFap.
0
reply
username1726117
Badges: 14
Rep:
?
#4
Report 2 years ago
#4
I'd go see a doctor. You don't have to go into specifics, just say you don't often masturbate and that the other day when you engage in such an activity you felt this way.

I wouldn't worry too much, but I'd either stick with NoFap or not.
0
reply
Mark19
Badges: 5
Rep:
?
#5
Report 2 years ago
#5
When you ***, your body releases a hormone called Dopamine. It gives you a high, like a drug. If you're used to it, the high is smaller than if you're not. Your body was clean of this drug for four months and you suddenly hit it with a huge dose.

NoFap rocks, it has changed my life. I've been orgasm-free (during sex, not just avoiding masturbation) for well over a year. The only way I'm going back now is when my fiancee and I are ready to start a family, and even then, no more than the minimum needed to conceive.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you work while at uni?

Yes I work at university (69)
32.86%
No I don't (99)
47.14%
I work during the holidays (42)
20%

Watched Threads

View All